MathSciNet Relay Station
MathSciNet bibliographic data
MR2095586 (2005j:11032) 11F27 (11F46 11F50)
Richter, Olav K. On transformation laws for theta functions. Rocky Mountain J. Math. 34 (2004), no. 4, 1473–1481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement